# SDR 07FDEA04898

- Difficulty date: November 22, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK BELOW FLOOR PANEL NR 281CS LOWER SURFACE FOUND CORROSION AT STA 5-83 AND STA 1531.  REPAIRED AS PER SRM 53-70-00.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
